# SDR SWIA2020042450304

- Difficulty date: February 4, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 33,016 hours, 30,993 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Corroded
- Location: Rt Spoileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 EACH, HARDWARES AT O/B SPOILERON HINGE FITTING AREA CORRODED. ( RT. WING )   (C-CHECK) RO 4/22/2020   REMOVED AND REPLACED 5 EACH HARDWARE AT O/B SPOILERON HINGE FITTING AREA ( R.T WING ) IAW CRJ200 AMM. TORQUE WRENCH-STS-3819 CAL DATE-5 APR 19 DUE DATE 5 APR 20
